Thumbs up! Hit the road and come put your backpack down by the Sousa River at Parque de Merendas do Ameal, in Lousada, Portugal.

From the 31st of July to the 4th of August, HitchFest is back to deepen our sharing around traveling, ecology, activism, self-discovery and consciousness.

For 5 days, we’ll go beyond utopia to create a space-time how the world could be. We’ll share skills and stories collected on the road.

We’ll learn to know ourselves, to trust life and to act in order to transform the world.

Learn how to get here, what to bring and what to find!

Program

Here’s some activities we will travel by at the HitchFest 2019!

There will still be time and space in the program for spontaneous activities.


quarta, dia 31

Therapies & Dynamics

10h – Osho Active Meditation – Satim

11h30m – Dance Your Inner Self – Contemporary Dance – Hufug

15h – Chant to the water – Pat

Kids Area

10h30m – Children gathering – Maria Vide

Workshops & Talks

16h – Make Your Barefoot Sandals – Vojtech

Music & Performances

20h – IamLawn

21h – MaGupi

22h30m – Cacao With Intention & Singing Circle – Dee & I´m Alive

quinta, dia 1 

Therapies & Dynamics

9h – Kundalini Yoga – João Carqueijó

10h30m – Perpetual Movement- Leo

15h – New Moon Celebration, with Women Circle, Men Circle and Communion Ritual – Pat and Pedro

Kids Area

10h – Meditation for children – Pat

16h – Water Games – Maria Vide

Workshops & Talks

14h – Juggling

16h – Make Your Barefoot Sandals  – Vojtech

17h – Stay Grounded – Less aviation, more imagination! – ATERRA

Music & Performances

18h – Homem Nuvem

20h – João Diogo Leitão

21h – os Acólitos

22h – Barananu

23h30m – M.A.T.O.

sexta, dia 2 

Therapies & Dynamics

9h – Osho Active Meditation – Pramod

10h30m – Inner Laboratory – Célia Sr.

11h – Osho Active Meditation Dynamic – Pramod (registration)

13h – Awakening Our Pleasure Body – Pedro

Kids Area

10h – Meditation for families – Pat

16h – Fantasy – Maria Vide

Workshops & Talks

14h – Climate Activism  – Extinction Rebellion

15h30m – A World of Two Paths – Women Experience – Rita

17h – Spiritual Activism and the Law to End Ecocide – Dee

18h30m – Showcooking – Frugivore Spaghetti Bolognese – Ruben

Music & Performances

18h – Smoked Falmon

19h15m – Mr. Bubble

20h30m – Família Monteiro

21h30m – Cornudo à Força – com Teatro Linha 5

23h – Sharp Knives

01h30m – DJ Nikhita Tiara

sábado, dia 3 

Therapies & Dynamics

9h – Voice and Movement – Pat

10h30m – Encontros do Umbigo – Pramod

11h – Shamanism – Stepping into Deep Practice – Dee Kyne (registration)

12h30m – Feeling Sounds – Shannon

13h30m – Sensation Exploration – Joëlle

Kids Area

10h30m – Sensorial Activities – Maria Vide

16h –   Calm Bowls – Maria Vide

Workshops & Talks

14h – Fruits and agroforests – Ruben

15h – Across the Continent: a Hitchhiker’s Dream – Réne

16h – Alternative Decentralized Software/Social Media – Yael

17h – How to avoid your dentist without ignoring your teeth/DIY  – Sara

18h – Permaculture and Mandala Gardens – Henrique Bastos

Music & Performances

LousadArrufar (Andante)

19h – Decibélicas

20h – Jah Radio

21h – Sun Mammuth

22h – Perpetual movement – performance

22h30m – Hele Helft y Manu Rosales

23h30m – Panelas Depressão

00h30m – DJ Monstera Deliciosa

domingo, dia 4 

Therapies & Dynamics

9h30m – Osho Active Meditation – Pramod

11h – Journey through the senses – Pat

11h – A.U.M. – Awareness Understanding Meditation – Pramod & Satim

12h30m – Acroyoga – Samantha

15h – Advanced Inner Laboratory – Célia Sr. (registration)

Kids Area

11h – Sharing and Thank Dynamic- Maria Vide

Oficinas & Palestras Workshops & Talks

14h – Conscious Birth – Cinthia & Vero (wOmb)

15h30m – Last Words for the Road – Lauren

16h30m – EcoEscola Terra Presentation – Henrique Bastos

17h30m – O Pequeno Buda – Meditation in Schools – Pat

Music & Performances

Grupo de Cavaquinhos de Caíde de Rei (Andante)

18h – ConSert Meditative Experience- Célia Sr.

19h30m – Sultura

20h30m – Xicassa Bizarra

Every day

ChillOut – Acoustic Jams – bring your instrument!


Everything about the activities!

Participate

HitchFest is a place where we all have the freedom to participate. With our curiosity, our time, our knowledge, our energy, our money.

The entrance is by an open and conscious donation.

Would you like to give a concert or workshop? To have a stall? To help in the Artistic Monkeys decor team, building up the festival, or volunteering during the event? To participate in any way? Let us know! Fill up one of the forms:


Artist, Performer, Therapist, Workshop and Presentation Application Form

Volunteer Application Form

Seller Application Form

Artist Monkeys

Hitchfest 2017

In August 2017, in Marco de Canaveses, the 1st ever Hitchfest took place. Over one thousand persons visited the festival. 

The program took place for five days, filled with presentations, concerts, workshops, performances, group dynamics, exhibitions. It was a time to share about different ways of traveling and places of the world, about activism, ecology and self-discovery.

Five days that gathered inhabitants of the nearby communities, young people from all over the country and travelers hitchhiking from places like Istanbul or Copenhagen.

The festival itself was voluntarily created and organized by a small group of passionate travelers, who didn’t know each other before.

Magical connections were made!

PICTURES

Get in touch!

Do you have any doubts or suggestions related to the festival?

Then send us a message so we can help you!

info@hitchfest.space

facebook.com/hitchfest

If you prefer, contact us using the following contact form: